# SDR IPXA2021092874353

- Difficulty date: September 26, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 70,695 hours, 13,778 cycles
- Engine: Pwa PW4460
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Overtemp
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**ATB*IFSD** EMERG DECL'D*PAN PAN*AC LANDED W/O INCIDENT*AC OOS*LVL 2 ENG 1 OIL TEMP HI. TEMP STAYED AT CAUTION RANGE & PRESS DROP. ENG SHUTDWN IN FLT. DIVERT KIX. TEMP NOTED AT 164C BEFORE SHUTDWN. 45MINS INTO FLT AT FL310. FUEL DUMPED. FURTHER T/S REQ.COMPLED WITH #1 ENGINE WINDMILLING INSPECTION AS PER AMM 72-00-05-200-870. NO DEFECTS NOTED.
